# SDR FDEA201406021266

- Difficulty date: June 2, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 80,957 hours, 28,999 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL DOOR CUT OUT HAS A CRACK INDICATION BETWEEN TWO FASTENERS.  A .75 INCH BLACK SMOKE LINE & PAINT CHIPPING  AWAY IN A STRAIGHT LINE FROM SKIN EDGE.  WIPED  AWAY, STILL HAS A SLIGHT APPEARANCE OF A CRACK.  PERFORMED HFEC INSPECTION IAW NTSPM  06-10-01.001.   REMOVED DAMAGED SKIN IAW SRM 57-10-00 FIGURE 68 USING .5 INCH RADIUS.  VERIFIED REMOVAL OF CRACK WITH HFEC IAW NTM 20-30-00 PT 6.  NO CRACK REMAINS.
